Preservation of the characteristic vectors of a linear system under perturbation of its coefficients
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1990-1994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a19,
author = {O. P. Stepanovich},
title = {Preservation of the characteristic vectors of a linear system under perturbation of its coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1990--1994},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a19/}
}
TY - JOUR AU - O. P. Stepanovich TI - Preservation of the characteristic vectors of a linear system under perturbation of its coefficients JO - Differencialʹnye uravneniâ PY - 1991 SP - 1990 EP - 1994 VL - 27 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_11_a19/ LA - ru ID - DE_1991_27_11_a19 ER -
O. P. Stepanovich. Preservation of the characteristic vectors of a linear system under perturbation of its coefficients. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1990-1994. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a19/